# SDR ASAA2014030907122

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 27,983 hours, 8,378 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Speed Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL LIGHT ON AFTER ENGINE START.  ACFT GROUNDED.  WHEN PERFORMING FIM TASK 22-11, TASK 801, DFCS SYSTEM BITE, UNABLE TO ENTER BITE TEST DO TO CODE 22-11363. PULLED FCC-A DC CIRCUIT BREAKER & RAN BITE FOR "B" CHANNEL ONLY.  RESET FCC-A DC C/B & OPENED FCC-B DC CIRCUIT BREAKER & RAN TEST FOR "A" CHANNEL.  RESET FCC-B CIRCUIT BREAKER.  PERFORMED SPEED TRIM FAIL LIGHT FIM TASK 22-13, TASK 817.  TEST PASSED A&B.  REPAIR CONFIRMATION COMPLETED. SPEED TRIM FAIL LIGHT IS OFF.
